Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 73, NWS Cleveland, OH

December 26, 2016

NWS Cleveland, OH issued this small craft advisory at Dec 26, 2016, 4:23 AM EST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2016, 4:23 AM EST (09:23 UTC)
Expired
Dec 28, 2016, 4:00 AM EST
In force
48 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

830 
WHUS71 KCLE 260923
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EST MON DEC 26 2016

LEZ142>145-261730-
/O.NEW.KCLE.SC.Y.0073.161226T0923Z-161227T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
423 AM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS...SOUTH 15 TO 25 KNOTS TODAY.

* WAVES...BUILDING TO 2 TO 4 FEET TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146>149-261730-
/O.NEW.KCLE.SC.Y.0073.161226T0923Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
423 AM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

* WINDS...SOUTH 15 TO 25 KNOTS TODAY BECOMING WEST TONIGHT INTO
  TUESDAY. 

* WAVES...2 TO 4 FEET TODAY BUILDING TO 4 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
7 follow-up statements
286 
WHUS71 KCLE 261420
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
920 AM EST MON DEC 26 2016

.A STRONG COLD FRONT WILL MOVE ACROSS THE LAKE THIS AFTERNOON.

LEZ142>145-262230-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161227T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
920 AM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>149-262230-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
920 AM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST 20 TO 30 KNOTS WITH GUSTS UP TO 35 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
326 
WHUS71 KCLE 262025
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST MON DEC 26 2016


LEZ142>145-270430-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161227T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
325 PM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>149-270430-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
325 PM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
248 
WHUS71 KCLE 270258
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 PM EST MON DEC 26 2016

LEZ142>145-270900-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161227T0900Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
958 PM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS BECOMING WEST AND DIMINISHING
  TO 10 TO 20 KNOTS EARLY TUESDAY MORNING.

* WAVES...2 TO 4 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>149-271100-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
958 PM EST MON DEC 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS BECOMING WEST AND INCREASING TO
  30 KNOTS. WEST WINDS WILL SLOWLY DIMINISH THROUGH THE AFTERNOON
  AND EVENING TUESDAY. WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED
  BY LATE TUESDAY NIGHT.

* WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET. WAVES WILL
  SUBSIDE TO 2 TO 4 FEET EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
601 
WHUS71 KCLE 270900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST TUE DEC 27 2016


LEZ142>144-271500-
/O.EXT.KCLE.SC.Y.0073.000000T0000Z-161227T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
400 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST 15 TO 25 KNOTS EARLY THIS MORNING DIMINISHING TO 10
  TO 20 KNOTS BY MIDDAY.

* WAVES...1 TO 3 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ145-271700-
/O.EXT.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
400 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS THROUGH THE DAY.

* WAVES...2 TO 4 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ146>149-271700-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
400 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...WEST 30 KNOTS SLOWLY DIMINISHING TO 15-25 KNOTS THROUGH
  THE DAY. WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED BY LATE
  TONIGHT.

* WAVES...5 TO 8 FEET TODAY. WAVES WILL SUBSIDE TO 2 TO 4 FEET
  EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
650 
WHUS71 KCLE 271426
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 AM EST TUE DEC 27 2016


LEZ142>144-271530-
/O.CAN.KCLE.SC.Y.0073.000000T0000Z-161227T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
926 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WEST WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS.  

$$

LEZ145>149-272230-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
926 AM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
246 
WHUS71 KCLE 272036
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EST TUE DEC 27 2016


LEZ145>149-280445-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
336 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
072 
WHUS71 KCLE 280224
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 PM EST TUE DEC 27 2016


LEZ145>149-280900-
/O.CON.KCLE.SC.Y.0073.000000T0000Z-161228T0900Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
924 PM EST TUE DEC 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...WEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 3:54 AM EST, 29 minutes earlier.

Area forecast discussion, Dec 26, 3:54 AM EST, 29 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
354 AM EST Mon Dec 26 2016

.SYNOPSIS...
A warm front will lift north of the area early this morning and
a gusty south wind will bring unseasonably warm air today. A cold
front will move east across the area late today into early tonight.
High pressure will move east across the Ohio Valley Tuesday night.
The next cold front is due Wednesday night and it will turn
colder Thursday into Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A few drops of rain pushing across the area early this morning.
Temperatures have been rising and virtually no threat of freezing
rain even across eastern Erie and Crawford Counties in northwest PA
where temperatures are already sneaking above freezing.

The front will be in no hurry eastward today as the flow aloft is
howling from the south southwest. Showers will return ahead of the
cold front from west to east, mainly this afternoon. The front
should cross northwest Ohio late this afternoon and northeast
OH and northwest PA early tonight.

The wind will be an issue today. The low level jet is progged to
increase above 50 knots by afternoon. The model soundings do not
exhibit much of an unstable profile with a strong inversion aloft
much of the day. Typically this minimizes the downward transfer and
leaves only the windy hill tops and the Lake Erie lakeshore and
south downslope areas susceptible for strong wind gusts. Nervous
that the onset of the showers this afternoon may bring down some of
the wind but a short lived event can be handled with a special
weather statement. Will not issue a wind advisory at this time but
40+ knot gusts are possible in the favored spots but hopefully will
not be widespread.

There is a small risk of thunder but again, if the model soundings
are correct, then thunder should be limited and will not mention
it in the forecast.

The air mass is impressively warm ahead of the front and we will
have most of the day to warm up. A record high should be reached at
Mansfield with other sites close. Highs generally near 60 or in
the lower 60s, perhaps a few mid 60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The showers will end from west to east tonight and there should be a
break in the precipitation as subsidence increases behind the front.
Southwest winds will be gusty behind the front tonight into Tuesday.
The air mass will be seasonable.

The flow will become more westerly through the day Tuesday and it
will get cold enough aloft for a little lake effect later Tuesday
near Erie PA. A short wave is progged to cross the lower lakes
Tuesday evening and the lake snow will increase for a while but
the inversion is progged to remain relatively low with limited
snow growth potential so any accumulations (an inch or two) should
be limited to extreme northeast OH and especially northwest PA.

The next cold front will arrive later Wednesday night. Moisture will
be limited but there will likely be enough upward motion to squeeze
out some snow showers, mainly across northeast OH and northwest PA.
It may be warm enough at the onset for some rain drops.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Long term period begins with and arctic front pushing through the
region Thursday. Cold northwest flow will continue across the Great
Lakes through Friday. Lake effect snow showers will develop Thursday
across the region with a period of light accumulating snow possible
into Friday. Expect lake effect snow showers to gradually diminish
by Friday night as winds back westerly, boundary layer dries out and
inversion heights fall. Kept pops the same for Thursday/Thursday
night, and expanded likely pops a bit for NW PA Friday backing off
to chance pops Friday night.

After brief high pressure builds into the region Friday night
through Saturday morning, a clipper system will track through the
Great Lakes Saturday afternoon through Sunday morning. Models differ
a bit with the exact track of this system, and the strength of the
return flow/WAA precip ahead of the attendant cold front that brings
precip to the area Saturday night through Sunday. For now, went with
a compromise GFS/ECMWF and chance pops for the area Saturday
afternoon through Sunday. P-type may be a bit of an issue with this
system, but expecting mainly snow Saturday night through Sunday
based on current model soundings.

&&

.AVIATION /06Z Monday THROUGH Friday/...
Warm front will be pushing north overnight. Widespread MVFR
conditions...but holes of VFR will be encroaching from the east
with easterly down slope flow and a band of IFR will be lifting
northward with the front...primarily affecting TOL/FDY/MFD for a
time. Sprinkle/light rain possible for the remainder of the
overnight. Temperatures will rise from this point forward. Low
level wind shear a problem starting after about 09Z...especially
if surface winds do not begin to increase and gust. Quick
improvement to VFR expected after sunrise for at least a handful
of hours. Southerly winds will gust to 25 to 30 knots. Then
showers and MVFR conditions move east with the advancing cold
front in the afternoon and evening. Improvement likely again
west...but front slows so the east may hang on to the Non-VFR
ceilings a while longer.

OUTLOOK...Non-VFR Monday night through Tuesday night...lingering
across northeast OH/northwest PA into Wednesday. Non-VFR again
Wednesday night through Friday.

&&

.MARINE...
Strong low pressure tracking through the Upper Midwest will push a
cold front across Lake Erie tonight. Surface winds will ramp up
quickly out of the south this morning ahead of the front as a 50-60
kt 925mb jet pushes across the lake. Have hoisted a small craft
advisory for all zones beginning this morning. Winds will veer
southwest behind the front as high pressure quickly builds across
the region Tuesday morning. Small craft advisory conditions will
linger across the eastern half of the lake Tuesday with 30-40 kt
925mb jet and decent surface pressure rises. Winds will subside
Tuesday night as surface ridge continues to build across the
region.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 4 AM EST Wednesday for LEZ147>149.
     Small Craft Advisory until 4 AM EST Tuesday for LEZ142>146.

&&

SYNOPSIS...Kosarik
NEAR TERM...Kosarik
SHORT TERM...Kosarik
LONG TERM...Greenawalt
AVIATION...Oudeman
MARINE...Greenawalt
Hazardous weather outlook, Dec 25, 5:03 AM EST, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
503 AM EST SUN DEC 25 2016

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
503 AM EST SUN DEC 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-261015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
503 AM EST SUN DEC 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.